Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. M. Olevskiĭ
Title: Fourier series with respect to general orthogonal systems
Additional book information: (translated by B. P. Marshall and H. J. Christoffers), Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 86, Springer-Verlag, Berlin, Heidelberg, New York, 1975, viii + 136 pp., $33.60.

Review Information:

Reviewer: R. P. Boas
Journal: Bull. Amer. Math. Soc. 82 (1976), 853-857
DOI: https://doi.org/10.1090/S0002-9904-1976-14181-X